MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2030-040
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual and functional inspections were performed on the returned device.The inflation issue was not confirmed.It may be possible that the stretched portion of the shaft proximal to the balloon, which was found during analysis, contributed to the inflation issue while in the anatomy preventing the balloon from inflating; however, this could not be confirmed.The investigation was unable to determine a conclusive cause for the reported inflation issue.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other incidents.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the tibial peroneal trunk with mild calcification.Resistance was not felt during advancement of the 3 x 40 mm armada 35 balloon dilatation catheter (bdc) and it crossed the lesion successfully; however, the balloon did not inflate properly and was removed without issue from the anatomy.A replacement bdc was used to complete the procedure.There were no adverse patient effects or clinically significant delay in the procedure reported.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6226583
Report Number2024168-2017-00108
Device Sequence Number13630742
Product Code LIT
UDI-Device Identifier08717648155062
UDI-Public(01)08717648155062(17)190331(10)51019G1
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue NumberB2030-040
Device Lot Number51019G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2016
Initial Report FDA Received Date01/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: 0.35"SHEATH: 6F